# SDR FDEA201503140925

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 591 hours, 19,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT RT SIDE, FUSELAGE SKIN HAS CORROSION & EXFOLIATION LOCATED AT STATION 2007 - 2015 BETWEEN LONGERON R12 & R13.  FUSELAGE REPAIR DOUBLERS IAW SRM 53-70-01 FIG 201 REPAIR 3.
